Articles  |   December 2015
ACE Question
Article Information
Education / CPD / Articles
Articles   |   December 2015
ACE Question
ASA Monitor 12 2015, Vol.79, 53.
ASA Monitor 12 2015, Vol.79, 53.
A 65-year-old, 80-kg woman has undergone a total knee replacement under general anesthesia with fentanyl (250 µg), isoflurane and 70 percent nitrous oxide. At the end of the two-hour procedure, the patient is somnolent with a respiratory rate of 20 breaths/min and a spontaneous tidal volume of 300 mL. She is transported to the postanesthesia care unit and the tracheal tube is connected to a T-piece with an FiO2 of .4 at a flow rate of 3 L/min. Over the ensuing five minutes, her SpO2 decreases from 98 percent to 84 percent. Which of the following is the most likely etiology of this decrease in SpO2?
First Page Preview
First page PDF preview
First page PDF preview ×
View Large
0 Comments
Submit a Comment
Submit A Comment

Contributors must reveal any conflict of interest. Comments are moderated.

Name
Affiliation & Institution
I have a potential conflict of interest
Comment Title
Comment


This feature is available to Subscribers Only
ASA Member Login or Create an Account ×